# SDR CALA9800631

- Difficulty date: April 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15781
- Make and model: Boeing 727232
- Aircraft serial: 20636
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1110-1130
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND SEAT TRACK CORRODED FROM STA 1110 TO 1130, LBL 45.  A NEW SECTION OF SEAT TRACK WAS FABRICATED AND INSTALLED IAW SRM 53-10-2, 51-10-2 AND MM 51-20-0.
